# SDR R61A2020111300755

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 32,619 hours, 21,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 002235
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 30,205 hours, 19,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP WITH ASSOCIATED EMERGENCY LIGHT BATTERY FAULT ON EICAS.  R & R LT POWER UNIT.
